On the category of modules of second kind for Galois coverings

Volume 149 / 1996

Piotr Dowbor Fundamenta Mathematicae 149 (1996), 31-54 DOI: 10.4064/fm-149-1-31-54

Abstract

Let F: R → R/G be a Galois covering and $mod_1(R/G)$ (resp. $mod_2(R/G)$) be a full subcategory of the module category mod (R/G), consisting of all R/G-modules of first (resp. second) kind with respect to F. The structure of the categories $(mod (R/G))/[mod_1(R/G)]$ and $mod_2(R/G)$ is given in terms of representation categories of stabilizers of weakly-G-periodic modules for some class of coverings.

Authors

  • Piotr Dowbor

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image